Applied Mathematics

Vol.3 No.6(2012), Paper ID 20360, 10 pages

DOI:10.4236/am.2012.36099

 

Hopf Bifurcations in a Predator-Prey System of Population Allelopathy with Discrete Delay

 

Xinhui Wang, Haihong Liu

 

Department of Mathematics, Yunnan Normal University, Kunming, China
Department of Mathematics, Yunnan Normal University, Kunming, China

 

Copyright © 2012 Xinhui Wang, Haihong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Wang and H. Liu, "Hopf Bifurcations in a Predator-Prey System of Population Allelopathy with Discrete Delay," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 652-661. doi: 10.4236/am.2012.36099.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.